# SDR SWAA2020031942608

- Difficulty date: March 11, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST JC R/H 663 VAPOR BARRIER IS CRACKED         BONDED REPAIR PLY'S IAW SRM 51-70-04-2R-10 REP 10 PAR 40-G.
